# SDR FDEA202206231522

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AFT COMPARTMENT FLOOR SEAT TRACK FOUND WITH CORROSION AT   STATION 1871 X=8.5. MAIN DECK CARGO AFT COMPARTMENT FLOOR SEAT TRACK AT STATION 1871 X= 8.5   CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEED LIMIT AS PER SRM 53-  00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY   SECTIONAL REPLACEMENT FROM STATION 1811 TO STATION 1887 X= 8.5 END POINT AS PER   SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   DUPLICATED SDR RAISED, PLEASE REFER TO SNRM N00892. WORK ORDER 00082944. SDR #22-  1520 FOR THE DETAILS.
